cough-cold-icon
Anxiety and no sleep
Hi doctor, i am having anxiety and difficulty sleeping after i started taking becosules...can becosules cause anxiety and insomnia??
129 Views v

Answers (5)

Like the answers? Consult privately with the doctor of your choice

No this medicine will not .you can consult me with complete history and symptoms there is some medicine which can reduce your anxiety so you can sleep well you can consult me online thank you.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +138
Consult with a doctor
Online now
Its uncommon to have anxiety and insomnia following some multivitamins intake unless you have some kind of allergy towards its any component. But if u feel your problem is due to this then please stop taking it.
Next Steps
please do online consultation
Health Tips
regulation of life style irregularities helps in improving.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Need to take anti anxiety medication for full relief ..
Next Steps
Please consult with me on my private chat window for full treatment details and prescription..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No, it may be due to other causes. Consult online for a proper assessment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
No but you need to take psychology counselling. Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.